Archive for Rational Mechanics and Analysis

, Volume 144, Issue 3, pp 201–231 | Cite as

The Boundary Trace of Positive Solutions of Semilinear Elliptic Equations: the Subcritical Case

  • Moshe Marcus
  • Laurent Véron
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Moshe Marcus
    • 1
  • Laurent Véron
    • 2
  1. 1.Department of Mathematics, Technion, Haifa, IsraelIL
  2. 2.Department of Mathematics, University of Tours, Tours, FranceFR

Personalised recommendations